# SDR CALA2018011300187

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 12,669 hours, 4,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD ISSUES WITH DISARMING THE L1 DOOR SLIDE,  BUT ABLE TO DO SO.  CYCLED THE L1 DOOR SLIDE, ARMED AND DISARMED NORMAL.
